THIS is the disturbing moment a mom filmed her daughter violently shaking after she was given candy spiked with a “zombie drug”.
Beth Richards could do nothing but watch on in horror as her teenage daughter Autumn was left convulsing in hospital.
The tenth grader had been spiked when she was given a gummy candy believed to have been laced with synthetic THC, the main psychoactive component of marijuana.
Drugs based on this artificial substance are often known as “zombie” drugs as they can be up to 85 times more potent than marijuana.
The drugs are also known as K2 in the US.
Horrified mum Beth revealed the shocking story after the incident at Bartram Trail High School in St Johns, Florida, last Thursday.
She told News 4 Jax: “Her eyes were beginning to become fixed and dilated.
“She wasn’t blinking. It was pretty horrific sight.
“I’ve never seen a look like that in someone’s eyes before.
“To look at your child and see no life it is the most horrific thing you will ever see as a parent.”
Videos show the teen shaking uncontrollably as she taken by hospital by ambulance as paramedics plead “Autumn, Autumn”.
Autumn is said to be recovering, but still cannot control her arms enough to feed herself.
Cops have identified the boy who gave her the candy, but no charges have been filed as the investigation continues.
Beth is calling on parents to warn their children about the risk of taking candy from others.
She said: “It could have happened anywhere. Regardless of this happening at school, that doesn’t matter.
“This could have happened at McDonald’s, a playground, at home.
“The location does not matter.”
What are the ‘zombie’ drugs?
ZOMBIE drugs are synthetic THC which can be up to 85 times more potent than marijuana.
Synthetic cannabinoids are made up of a range of amphetamines and other lab-created chemicals that vary wildly from batch to batch.
Users smoke, drink or eat the drug – often having it in a tea.
“K2” can be highly addictive with withdrawal symptoms said to be worse than coming off crack or heroin.
Users can suffer vomiting, seizures, terrifying hallucinations and severe psychotic episodes after consuming the drug.
It has been linked to dozens of deaths in the US, and users can be spotted slumped in public places in zombie-like states.
The mum called for parents to have a “serious conversation” with their children about the dangers.
Florida Poison Control warns the number of calls about exposure marijuana edible have triped.
The stats are now on pace to break the previous record, which was set last year.
School authorities have also confirmed they are investigating the incident, saying breaches the highest level of their students code of conduct.
The St Johns County School District said: “This incident constitutes a level 4 offense in our student code of conduct, which is the most serious.”
St. Johns County Sheriff’s Office is still investigating the incident and the gummies have been sent to a lab to confirm it was THC.
Shocking videos of the K2 drug outbreak has seen users filmed in zombie-like states in public places, such as one slumped on a train track in New York.
It has been linked to dozens of deaths and some version of the drug has been found to include rat poison.
View more information: https://www.the-sun.com/news/1525678/mom-daughter-shaking-zombie-drug-florida/